Limit search to available items
Book Cover
E-journal

Uniform Title Mathematical biosciences and engineering (Online)
Title Mathematical biosciences and engineering
Published Springfield, Mo. : American Institute of Mathematical Sciences, 2004-
Vol. 1, no. 1 (June 2004)-
Online access available from:
MEDLINE Complete    01 Jan. 2012-
View Resource Record  

Copies

Description Online resource
Notes Title from caption (publisher's Web site viewed on Aug. 17, 2005)
Numbering Vol. 1 complete in two issues
Notes Also issued in print
Mode of access: World Wide Web
Latest issue consulted: Vol. 2, no. 2 (Apr. 2005) (publisher's Web site viewed on Apr. 17, 2005)
Subject Bioengineering -- Periodicals
Medicine -- Mathematics -- Periodicals
Life sciences -- Mathematics -- Periodicals
Biomathematics -- Periodicals
Form Electronic journal
Author American Institute of Mathematical Sciences
Beijing hang kong hang tian da xue
LC no. 2004215440
ISSN 1551-0018
1547-1063
OTHER TI Mathematical biosciences and engineering (Online)